IJPAM: Volume 86, No. 5 (2013)
SOLUTIONS OF A NONHOMOGENEOUS EQUATION
1,2Department of Mathematics
Faculty of Science
University Abdelmalek Essaâdi
B.P. 2121, Tétouan, MOROCCO
3Department of Mathematics
National School of Applied Sciences
University Mohammed I
B.P. 669, Oujda, MOROCCO
Abstract. In this paper, we shall prove the existence and uniqueness of radial solutions for the nonhomogeneous elliptic equation
These solutions are related to self-similar solutions of the degenerate parabolic equation
where p >2, q ≥ 1, N ≥ 1, -p < l, -N < l.
Received: May 15, 2013
AMS Subject Classification: 35K55, 35K65
Key Words and Phrases: elliptic problem, parabolic problem, nonhomogeneous equation, self-similar solution, existence, uniqueness
Download paper from here.
DOI: 10.12732/ijpam.v86i5.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395